Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Get insanely paranoid after sex, on Diane 35. Feel tired, have headaches, decreased appetite. Could I be pregnant ?

This is probably going to sound ridiculous but I always get insanely paranoid after sex. I had sex while on my period, using a condom, and I am also on the pill (Diane 35). I recently did get my period when I was supposed to (a few days into the 7 day break) but I have been feeling really tired lately, I haven t had any other signs other than some slight headaches but not often. I am wondering if these are likely just results of my pill and stress? (When I start my pill again it usually makes me nauseous the first few days) I have somewhat of a decreased appetite and really just need my mind to be put at ease... is it really that possible to get pregnant after sex on your period, on the pill, using a condom and not missing your period?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for query.
You have not mentioned that how long you are taking pill.
I think all the symptoms because of pill.
Are you consult a doctor before starting pill.
You should consult OBGYN and change contraceptive.
Be calm.
Everything will be fine.
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor